# SDR USAA2012080200004

- Difficulty date: July 17, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 30,302 hours, 20,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SHAPE SILL AT L2 DOORWAY ENTRY BETWEEN FR66 TO FR68, S23L.  REPLACED SHAPE SILL AT L2 DOORWAY ENTRY BETWEEN FR66 TO FR68, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53480505 & D53480048.
